# SDR SIMA20151118003

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,446 hours, 31,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: RDU100525I
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT DOES NOT STAY SECURED IN HOLDER.  CAPTAIN FLASHLIGHT DEFERRED, M PROCEDURES COMPLIED WITH.  R & R CAPTAINS FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD MEL ITEM RESTORED.
